Vol. 13, No. 9, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 10, 2243–2434
Issue 9, 1983–2242
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Lower bounds for the least prime in Chebotarev

Andrew Fiori

Vol. 13 (2019), No. 9, 2199–2203
Abstract

In this paper we show there exists an infinite family of number fields L, Galois over , for which the smallest prime p of which splits completely in L has size at least (log(|DL|))2+o(1). This gives a converse to various upper bounds, which shows that they are best possible.

Keywords
Chebotarev, class groups
Mathematical Subject Classification 2010
Primary: 11R44
Secondary: 11R29
Milestones
Received: 1 March 2019
Revised: 8 May 2019
Accepted: 27 June 2019
Published: 7 December 2019
Authors
Andrew Fiori
Department of Mathematics and Computer Science
University of Lethbridge
AB
Canada